# SDR SIMA201812054001

- Difficulty date: December 4, 2018
- Submitted: December 5, 2018
- Operation: Air carrier
- Aircraft: N849AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145716
- Aircraft time: 30,508 hours, 27,464 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Fod
- Location: Main Cabin Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

VERY LOUD SQUEALING AND WOOSHING NOISE COMING FROM MAIN CABIN DOOR AFTER TAKE OFF-C/A-FOUND OBJECT ON DOOR SEAL AND STICKER. REMOVED FROM MAIN CABIN DOOR SEAL AND PERFORMED PRESSURIZATION CHECK IAW 21-31-00. OPS CHECK GOOD NO SQUEELING SOUND NOTED.
